Mean squares properties of a class of kernel density estimates for spatial functional random variables

Basse, Moise, Dabo-Niang, Sophie, Diop, Aliou . Annales de l'ISUP 2008. 52 (1-2) :91-108

Locate this article in:

Bibtex

@article{CIS-246179,
  Author = {Basse, Moise and Dabo-Niang, Sophie and Diop, Aliou},
  Title = {Mean squares properties of a class of kernel density estimates for spatial functional random variables},
  Journal = {Annales de l'ISUP},
  Volume = {52},
  Number = {1-2},
  Year = {2008},
  Pages = {91--108},
  Keywords = {Spatial process, Kernel density estimation}
}

Similar articles